HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Physical measures for partially hyperbolic surface endomorphisms

Files in This Item:
pre579.pdf3.97 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83724

Title: Physical measures for partially hyperbolic surface endomorphisms
Authors: Tsujii, M. Browse this author
Issue Date: Jan-2003
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 579
Start Page: 1
End Page: 72
Abstract: We consider dynamical systems generated by partially hyperbolic surface endomorphisms of class er with one-dimensional strongly unstable subbundlc. As the main result, we prove that such a dynamical system generically admits finitely many ergodic physical measures whose union of basins of attraction has total Lebesgue measure, provided that r 2: 19.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69328
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University